
Coldafex Syrup
Price:
Get Latest Price
In Stock
Product Overview
Key Features
Active Ingredients :
Each 5ml Contains :
Paracetamol B.P . 125 mg.
Phenylephrine HCL B.P. 2.5 mg.
Chlorpheniramine Maleate B.P. 2.0 mg
Packing : 100 ml. of amber color bottle.
Form: Syrup.
Indication:
1) Analgesic and antipyretic action.
2) Nasal decongestant in Rhinitis and Sinusitis.
3) Gentle formulation and can be given to children above 2 years and below 2 years on physicians advice.
Related Products
More Product From This seller
Company Details
Business Type
Manufacturer, Supplier
Employee Count
16
Establishment
1980
Working Days
Monday To Sunday
GST NO
27AAAFU5419R1ZK
Explore Related Categories
Seller Details
GST - 27AAAFU5419R1ZK
Mumbai, Maharashtra
Accepts only Foreign inquiries
Partner
Mr A Gvalani
Address
Uni-Med House, 86, Marol Co-Op Industrial Estate, M.V. Road, Andheri (East), Mumbai, Maharashtra, 400059, India
syrup in Mumbai
Report incorrect details